# SDR FDEA201404200762

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1220 - 1240 RBL 24 SEAT TRACK FLANGE HAS CHAFED MARKS.  R & R WITH NEW SEAT TRACK FABRICATED IAW DWG 146N5133 SHT 2 REV & INSTALLED IAW DWG 146N5120 SHT 2 REV C.  REPAIR IS MAJOR.
